HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the spectra of fermionic second quantization operators

Files in This Item:
pre1035.pdf92.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84179

Title: On the spectra of fermionic second quantization operators
Authors: Futakuchi, Shinichiro Browse this author
Usui, Kouta Browse this author
Issue Date: 14-Jun-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1035
Start Page: 1
End Page: 9
Abstract: We derive several formulae for the spectra of the second quantization operators in abstract fermionic Fock spaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69839
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University